# SDR HNAA2023101900361

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 52,177 hours, 48,771 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

SUSPECTED FUEL LEAK FROM LH WING IN FLIGHT.   MX INSPECTED LH WING FOR FUEL LEAK.FOUND LOOSE FASTENERS RESECURED FASTENERS AS REQUIRED, NO FUEL LEAK EVIDENCE FOUND. A/C OK FOR SERVICE.   INSPECTED MAGNA STICKS AND OVER WING FUEL CAP. INSPECTED LEFT WING SPOILER AND SPEED BRAKE FOR LEAKS. NO LEAKS NOTED. R/R OVER WING FUEL CAP IAW AMM 28-11-06. OK FOR SERVICE.
